Alert archive / Texas / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 101, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 25, 2006, 5:51 PM CDT for Atascosa County, Frio County, Texas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2006, 5:51 PM CDT (22:51 UTC)
- Expired
- Apr 25, 2006, 6:45 PM CDT
- In force
- 54 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Counties, with a storm outline in the text
Counties Atascosa County, TX, Frio County, TX
The radar
The Austin/San Antonio radar (KEWX), 113 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 3:05 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 10.9 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2338 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 553 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KEWX 252250 SVREWX TXC013-163-252345- /O.NEW.KEWX.SV.W.0101.060425T2251Z-060425T2345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 551 PM CDT TUE APR 25 2006 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR THE FOLLOWING COUNTIES... ATASCOSA FRIO * UNTIL 645 PM CDT * AT 546 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 12 MILES WEST OF CHARLOTTE...AND MOVING EAST AT 20 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE PLEASANTON AND JOURDANTON. LAT...LON 2895 9899 2877 9897 2880 9837 2907 9841 $$
2 follow-up statements
000 WWUS54 KEWX 252306 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 603 PM CDT TUE APR 25 2006 TXC013-163-252345- /O.CON.KEWX.SV.W.0101.000000T0000Z-060425T2345Z/ ATASCOSA TX-FRIO TX- 603 PM CDT TUE APR 25 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR FRIO AND ATASCOSA COUNTIES... AT 558 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED 8 MILES WEST OF CHARLOTTE...MOVING EAST AT 20 MPH. ANOTHER SEVERE THUNDERSTORMS IS MOVING SOUTHEAST INTO FRIO COUNTY. LOCATIONS IN THE WARNING INCLUDE FRIO TOWN, PLEASANTON AND JOURDANTON. HAIL UP TO 2 INCHES IN DIAMETER HAS BEEN REPORTED IN KNIPPA FROM THE SEVERE THUNDERSTORM ENTERING NORTHWEST FRIO COUNTY. THIS STORM IS MOVING SOUTHEAST TOWARD FRIO TOWN. IF YOU ARE IN THE PATH OF THE STORMS...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. LAT...LON 2895 9899 2877 9897 2880 9837 2907 9841 $$
000 WWUS54 KEWX 252337 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 636 PM CDT TUE APR 25 2006 TXC013-163-252345- /O.CON.KEWX.SV.W.0101.000000T0000Z-060425T2345Z/ ATASCOSA TX-FRIO TX- 636 PM CDT TUE APR 25 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR FRIO AND ATASCOSA COUNTIES... AT 627 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED 25 MILES WEST OF CHARLOTTE...OR ABOUT NEAR PEARSALL...MOVING EAST AT 30 MPH. ANOTHER SEVERE THUNDERSTORM WAS LOCATED 10 MILE SOUTHWEST OF CHRISTINE MOVING SOUTHEAST AT 30 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE PLEASANTON AND JOURDANTON. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT TUESDAY EVENING FOR SOUTH CENTRAL TEXAS. LAT...LON 2895 9899 2877 9897 2880 9837 2907 9841 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 3:44 PM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Apr 25, 3:44 PM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 344 PM CDT TUE APR 25 2006 .DISCUSSION... COLD FRONT CURRENTLY BISECTING OUR CWFA ALONG A LINE FROM NEAR GIDDINGS TO NEAR BRACKETTVILLE. THE BEST CHANCES FOR PRECIP WILL BE ALONG AND AHEAD OF THE FRONT THIS EVENING ACROSS OUR SOUTHERN- MOST COUNTIES...WHERE A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED. THE 19Z RUN OF THE RUC MODEL KEEPS THE FRONT MOVING AND FOCUSES CONVECTION ACROSS CWFA CRP THIS EVENING...WHERE CAPE VALUES UP TO 4500 J/KG ARE FORECAST...SLIGHTLY ABOVE OUR 3500-4000 VALUES. WILL BE INTERESTING TO SEE HOW THIS PLAYS-OUT...BUT AS LONG AS WE HAVE DEWPOINT TEMPS NEAR 70 ACROSS OUR SOUTHERN COUNTIES...WELL HAVE A SHOT. COLD AIR ADVECTION BEHIND THE FRONT WILL RESULT IN BELOW NORMAL TEMPERATURES TONIGHT THROUGH THURSDAY MORNING. 12Z ETA(NAM) MOS LOOKS TO HAVE A BETTER HANDLE ON TEMPS FOR THE 1ST COUPLE OF PERIODS OVER THE GFS MOS GIVEN OBSERVED TEMPS BEHIND THE FRONT. GULF MOISTURE WILL RETURN LATE THURSDAY NIGHT...WITH ADVECTION FOG AND DRIZZLE FORECAST. THIS RETURN FLOW IN RESPONSE TO A POTENT UPPER LOW...CURRENTLY OFFSHORE OF CALIFORNIA AND FORECAST TO MOVE EAST ACROSS SOUTHERN AZ INTO NM. THIS WEATHER-MAKER WILL BRING CHANCES FOR PRECIP TO OUR AREA THIS WEEKEND...WITH THE BEST CHANCES LATE SATURDAY AND SATURDAY NIGHT AS A DRYLINE IS FORCED EAST ACROSS CENTRAL TEXAS...FOLLOWED BY ANOTHER COLD FRONT LATE SATURDAY NIGHT. DRY NW FLOW WITH RIDGING AT THE SURFACE TO PREVAIL BY LATE SUNDAY AND PERSIST INTO TUESDAY WITH NEAR NORMAL TEMPS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 56 75 58 79 / 30 10 - - AUSTIN BERGSTROM INTL AIRPORT 56 75 53 79 / 30 10 - - DEL RIO INTL AIRPORT 60 80 61 80 / 20 - - 20 SAN ANTONIO INTL AIRPORT 56 76 59 78 / 40 10 - 10 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 11/10/03
Hazardous weather outlook, Apr 25, 5:42 AM CDT, 12 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 542 AM CDT TUE APR 25 2006 TXZ171>173-183>194-202>209-217>225-228-261045- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 542 AM CDT TUE APR 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MAINLY DURING THE AFTERNOON AND EARLY EVENING AS A STRONG COLD FRONT AND UPPER DISTURBANCES INTERACT. HAIL...HIGH WINDS AND LOCALLY HEAVY RAINFALL ARE THE MAIN WEATHER THREATS. THESE THREATS WILL BE MAINLY FOCUSED ALONG AND JUST BEHIND THE COLD FRONT WHICH WILL PUSH SLOWLY SOUTH ACROSS SOUTH CENTRAL TEXAS DURING THE AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER STORM SYSTEM OVER THE SOUTHWEST U.S. WILL PUSH OVER THE AREA FRIDAY INTO SATURDAY WITH ANOTHER CHANCE OF STRONG TO SEVERE THUNDERSTORMS. THE MAIN THREATS WILL BE FROM HAIL..DAMAGING WINDS AND ISOLATED TORNADOES. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.
In the hours before
Local storm report, Apr 25, 12:41 PM CDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1241 PM CDT TUE APR 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1121 AM HAIL 5 NW TARPLEY 29.68N 99.34W
04/20/2006 M1.00 INCH BANDERA TX LAW ENFORCEMENT
QUARTER SIZE HAIL COVERING THE GROUND.
1157 AM HAIL 5 S BANDERA 29.65N 99.07W
04/20/2006 M1.75 INCH BANDERA TX EMERGENCY MNGR
EMERGENCY MANAGER REPORTED GOLFBALL SIZE HAIL SOUTH OF
TOWN.
1159 AM HAIL 6 N BOERNE 29.89N 98.74W
04/20/2006 M0.88 INCH KENDALL TX CO-OP OBSERVER
1.35 INCHES OF RAINFALL IN A SHORT AMOUNT OF TIME TOO.
1200 PM HAIL 3 E CENTER POINT 29.93N 98.98W
04/20/2006 M1.75 INCH KERR TX CO-OP OBSERVER
GOLFBALL SIZE HAIL ALONG VERDE CREEK AND GUADALUPE RIVER.
1238 PM HAIL 7 W COMFORT 29.97N 99.02W
04/20/2006 M0.75 INCH KERR TX LAW ENFORCEMENT
HAIL REPORTED BETWEEN COMFORT AND CENTER POINT.
1240 PM HAIL COMFORT 29.97N 98.90W
04/20/2006 M1.00 INCH KENDALL TX PUBLIC
ONE INCH HAIL FOR 3 TO 4 MINUTES, HAIL COVERED THE
GROUND.
1240 PM HAIL CEDAR PARK 30.51N 97.83W
04/20/2006 M0.88 INCH WILLIAMSON TX STORM CHASER
0225 PM HAIL 6 S HARPER 30.21N 99.25W
04/20/2006 M1.00 INCH GILLESPIE TX FIRE DEPT/RESCUE
HAIL COVERING THE GROUND.
0255 PM HAIL FREDERICKSBURG 30.27N 98.87W
04/20/2006 M0.50 INCH GILLESPIE TX LAW ENFORCEMENT
PEA TO MARBLE HAIL COVERING THE GROUND.
0312 PM HAIL 4 NNW AUSTIN 30.36N 97.78W
04/20/2006 M0.25 INCH TRAVIS TX OTHER FEDERAL
PEA TO DIME SIZE HAIL REPORTED BY 209TH WEATHER FLIGHT
SQUADRON AT CAMP MABRY.
0320 PM HAIL 10 W AUSTIN 30.31N 97.92W
04/20/2006 M0.75 INCH TRAVIS TX STORM CHASER
DIME TO PENNY SIZE HAIL.
0330 PM HAIL ANDERSON MILL 30.45N 97.81W
04/20/2006 M1.00 INCH TRAVIS TX STORM CHASER
0330 PM HAIL 10 NW AUSTIN 30.41N 97.87W
04/20/2006 E0.50 INCH TRAVIS TX PUBLIC
HALF INCH AND LARGE AT THE WESTWOOD HIGH SCHOOL.
0330 PM HAIL 12 NW AUSTIN 30.43N 97.89W
04/20/2006 E0.50 INCH TRAVIS TX PUBLIC
HALF INCH AND LARGER HAIL AT WESTWOOD HIGH SCHOOL.
0345 PM HAIL ROUND ROCK 30.52N 97.67W
04/20/2006 M1.25 INCH WILLIAMSON TX TRAINED SPOTTER
0350 PM HAIL JOHNSON CITY 30.27N 98.41W
04/20/2006 M1.75 INCH BLANCO TX PARK/FOREST SRVC
GOLFBALL AT THE LBJ PARK HEADQUARTERS.
0401 PM HAIL 3 N JOHNSON CITY 30.32N 98.41W
04/20/2006 M1.00 INCH BLANCO TX PUBLIC
0437 PM HAIL 4 ENE ROUND ROCK 30.54N 97.61W
04/20/2006 M1.00 INCH WILLIAMSON TX PUBLIC
INTERSECTION OF US HWY 79 AND SH 122.
0446 PM HAIL 2 N ROUND ROCK 30.55N 97.67W
04/20/2006 M1.00 INCH WILLIAMSON TX PUBLIC
0446 PM HAIL 15 E FREDERICKSBURG 30.27N 98.62W
04/20/2006 M0.75 INCH GILLESPIE TX PUBLIC
0446 PM HAIL FREDERICKSBURG 30.27N 98.87W
04/20/2006 M1.00 INCH GILLESPIE TX EMERGENCY MNGR
0448 PM HAIL 10 W AUSTIN 30.31N 97.92W
04/20/2006 M3.00 INCH TRAVIS TX BROADCAST MEDIA
THREE INCH HAIL REPORTED NEAR HUDSON BEND IN WESTERN
AUSTIN.
0448 PM HAIL 5 NE BEE CAVE 30.36N 97.90W
04/20/2006 M1.00 INCH TRAVIS TX PUBLIC
2300 BLOCK OF MECCA DRIVE.
0453 PM HAIL 10 NNW AUSTIN 30.44N 97.81W
04/20/2006 M1.50 INCH TRAVIS TX CO-OP OBSERVER
AUSTIN GREAT HILLS WEATHER OBSERVER.
0455 PM HAIL 9 NNW AUSTIN 30.43N 97.81W
04/20/2006 M1.75 INCH TRAVIS TX PUBLIC
LOST HORIZON DRIVE NEAR THE ARBORETUM.
0458 PM HAIL 11 NW AUSTIN 30.42N 97.88W
04/20/2006 M0.75 INCH TRAVIS TX AMATEUR RADIO
PENNY SIZE HAIL AT ANDERSON MILL.
0500 PM HAIL 10 NE AUSTIN 30.41N 97.63W
04/20/2006 M1.75 INCH TRAVIS TX BROADCAST MEDIA
I35 AND W PARMER LANE.
0500 PM HAIL 7 N AUSTIN 30.41N 97.75W
04/20/2006 M2.50 INCH TRAVIS TX TRAINED SPOTTER
NEAR BURNET ROAD AND HWY 183.
0505 PM HAIL 10 N AUSTIN 30.45N 97.75W
04/20/2006 M1.00 INCH WILLIAMSON TX PUBLIC
0506 PM HAIL 9 N AUSTIN 30.44N 97.75W
04/20/2006 M2.00 INCH TRAVIS TX TRAINED SPOTTER
DUVAL AND MOPAC.
0507 PM HAIL 8 N AUSTIN 30.42N 97.75W
04/20/2006 M1.25 INCH TRAVIS TX AMATEUR RADIO
HWY 183 AND MOPAC.
0508 PM HAIL 3 SW SAN MARCOS 29.85N 97.96W
04/20/2006 M1.75 INCH HAYS TX NWS EMPLOYEE
HAIL AT THE TANGER OUTLETS MALL.
0508 PM HAIL 1 N SAN MARCOS 29.89N 97.93W
04/20/2006 M1.00 INCH HAYS TX LAW ENFORCEMENT
0510 PM FUNNEL CLOUD 8 SSE SAN MARCOS 29.77N 97.88W
04/20/2006 GUADALUPE TX PUBLIC
FUNNEL CLOUD 8 MI SSE OF SAN MARCOS ON HWY 123.
0510 PM HAIL 12 N AUSTIN 30.48N 97.75W
04/20/2006 M2.00 INCH WILLIAMSON TX NWS EMPLOYEE
BRAKER AND PARK FIELD.
0510 PM HAIL 8 N AUSTIN 30.42N 97.75W
04/20/2006 M2.00 INCH TRAVIS TX TRAINED SPOTTER
0510 PM HAIL 6 SW SAN MARCOS 29.82N 98.00W
04/20/2006 M2.75 INCH HAYS TX NWS EMPLOYEE
AT THE TANGR OUTLET MALL.
0510 PM FUNNEL CLOUD 8 SSE SAN MARCOS 29.77N 97.88W
04/20/2006 GUADALUPE TX PUBLIC
FUNNEL CLOUD 8 MI SSE OF SAN MARCOS ON HWY 123.
0510 PM HAIL 5 N AUSTIN 30.38N 97.75W
04/20/2006 M1.75 INCH TRAVIS TX PUBLIC
0512 PM HAIL 8 NE PFLUGERVILLE 30.52N 97.53W
04/20/2006 M1.50 INCH WILLIAMSON TX BROADCAST MEDIA
0514 PM FUNNEL CLOUD 8 N NEW BRAUNFELS 29.82N 98.12W
04/20/2006 COMAL TX PUBLIC
SEVERAL FUNNEL CLOUDS SIGHTED.
0515 PM HAIL 1 NNW SAN MARCOS 29.89N 97.94W
04/20/2006 M1.25 INCH HAYS TX TRAINED SPOTTER
INTERSECTION OF N LBJ AND CRADDOCK AVE.
0515 PM FUNNEL CLOUD JOHNSON CITY 30.27N 98.41W
04/20/2006 BLANCO TX PARK/FOREST SRVC
FUNNEL CLOUD REPORTED BY PARK OFFICIALS.
0515 PM HAIL 2 W SAN MARCOS 29.88N 97.96W
04/20/2006 M0.75 INCH HAYS TX AMATEUR RADIO
0515 PM HAIL 3 E SAN MARCOS 29.88N 97.88W
04/20/2006 M1.75 INCH CALDWELL TX AMATEUR RADIO
0515 PM HAIL SAN MARCOS 29.88N 97.93W
04/20/2006 M2.50 INCH HAYS TX PUBLIC
CORRUGATED PLASTIC ROOFING BROKEN. TREES STRIPPED OF
LEAVES. BROKEN WINDOW ON HOUSE.
0515 PM HAIL JOHNSON CITY 30.27N 98.41W
04/20/2006 M1.00 INCH BLANCO TX BROADCAST MEDIA
0517 PM HAIL 5 SW SAN MARCOS 29.83N 97.99W
04/20/2006 M2.00 INCH HAYS TX OFFICIAL NWS OBS
NUMEROUS WINDOWS AND ROOF TILES AND WIND SHIELDS BROKEN.
0517 PM HAIL 5 SW SAN MARCOS 29.83N 97.99W
04/20/2006 M2.75 INCH HAYS TX BROADCAST MEDIA
0518 PM HAIL 5 SW SAN MARCOS 29.83N 97.99W
04/20/2006 M4.00 INCH HAYS TX FIRE DEPT/RESCUE
*** 1 INJ *** EXTENSIVE HAIL DAMAGE IN AND AROUND TANGER
FACTORY OUTLET CENTER ON CENTERPOINT ROAD AND INTERSTATE
35. 200 VEHICLES DAMAGED WITH MANY WINDSHIELDS COMPLETELY
SHATTERED. ONE INJURY REPORTED FROM HAILSTONE THROUGH
WINDSHIELD. MANY PLATE GLASS WINDOWS IN OUTLET STORES
BROKEN OUT BY HAIL THAT WAS REPORTED TO HAVE BEEN BLOWN
BY STRONG WINDS ALMOST HORIZONTALLY. ALL SIGNAGE AT
FACTORY OUTLET CENTER DAMAGED OR DSTROYED. REPORTED BY
KEN BELL,SAN MARCOS FIRE MARSHAL AND EMERGENCY MANAGEMENT
COORDINATOR.
0519 PM HAIL 9 N AUSTIN 30.44N 97.75W
04/20/2006 M1.25 INCH TRAVIS TX AMATEUR RADIO
0520 PM HAIL SAN MARCOS 29.88N 97.93W
04/20/2006 M2.00 INCH HAYS TX TRAINED SPOTTER
HEN EGG SIZE HAIL ON BURLESON STREET JUST NORTHWEST OF
IMMEDIATE DOWNTOWN AREA.
0520 PM HAIL 5 W AUSTIN 30.31N 97.83W
04/20/2006 M1.75 INCH TRAVIS TX TRAINED SPOTTER
ON CREOLE DRIVE.
0525 PM HAIL 1 N MARTINDALE 29.86N 97.84W
04/20/2006 M1.00 INCH CALDWELL TX AMATEUR RADIO
0525 PM HAIL 3 NE SAN MARCOS 29.91N 97.89W
04/20/2006 M1.75 INCH HAYS TX AMATEUR RADIO
0530 PM HAIL 3 SW SAN MARCOS 29.85N 97.96W
04/20/2006 M2.50 INCH HAYS TX TRAINED SPOTTER
HAIL COVERING THE GROUND 2 INCHES DEEP. WIDESPREAD TREE
LIMBS DOWN. MINOT STRUCTURAL DAMAGE.
0530 PM HAIL 1 NNE SAN MARCOS 29.89N 97.92W
04/20/2006 M1.75 INCH HAYS TX PUBLIC
QUAIL CREEK DRIVE ABOVE AQUARENA SPRINGS.
0530 PM FLOOD 2 NW PFLUGERVILLE 30.46N 97.64W
04/20/2006 TRAVIS TX LAW ENFORCEMENT
HIGH WATER ON GRAND AVENUE PARKWAY AND PICADILLY.
0533 PM HAIL 10 NW LLANO 30.85N 98.79W
04/20/2006 M0.88 INCH LLANO TX TRAINED SPOTTER
0537 PM FLOOD MARTINDALE 29.84N 97.84W
04/20/2006 CALDWELL TX NWS EMPLOYEE
SOME ROAD FLOODING AND WIND GUSTS TO 60 MPH.
0537 PM HAIL MARTINDALE 29.84N 97.84W
04/20/2006 M2.00 INCH CALDWELL TX TRAINED SPOTTER
0537 PM HAIL PFLUGERVILLE 30.44N 97.62W
04/20/2006 M1.75 INCH TRAVIS TX BROADCAST MEDIA
0545 PM HAIL 10 E AUSTIN 30.31N 97.58W
04/20/2006 M1.75 INCH TRAVIS TX AMATEUR RADIO
IN MAXWELL.
0545 PM TSTM WND DMG 6 N GIDDINGS 30.27N 96.93W
04/20/2006 LEE TX BROADCAST MEDIA
NUMEROUS TREES AND SOME SIGNS DOWN 2 MI S OF LINCOLN.
0555 PM HAIL LOCKHART 29.87N 97.68W
04/20/2006 M1.75 INCH CALDWELL TX AMATEUR RADIO
0558 PM HAIL LOCKHART 29.87N 97.68W
04/20/2006 M1.75 INCH CALDWELL TX FIRE DEPT/RESCUE
0558 PM HAIL LOCKHART 29.87N 97.68W
04/20/2006 M1.75 INCH CALDWELL TX FIRE DEPT/RESCUE
0558 PM HAIL LOCKHART 29.87N 97.68W
04/20/2006 M1.75 INCH CALDWELL TX FIRE DEPT/RESCUE
0559 PM HAIL 4 S LOCKHART 29.82N 97.68W
04/20/2006 M1.75 INCH CALDWELL TX AMATEUR RADIO
0602 PM HAIL 1 S LOCKHART 29.86N 97.68W
04/20/2006 M3.00 INCH CALDWELL TX AMATEUR RADIO
0610 PM HAIL 7 E LOCKHART 29.87N 97.56W
04/20/2006 M1.50 INCH CALDWELL TX AMATEUR RADIO
0630 PM TSTM WND DMG 11 NE BURNET 30.87N 98.10W
04/20/2006 BURNET TX BROADCAST MEDIA
BARN DAMAGED. TRACTOR SHED DESTROYED.
0642 PM TSTM WND DMG 12 NE GIDDINGS 30.31N 96.79W
04/20/2006 LEE TX LAW ENFORCEMENT
NAILS CREEK STATE PARK ON W SIDE OF LAKE SUMMERVILLE AT
JUNCTION OF HWYS 180 AND 1697. TREES DOWN, MOBILE HOMES
DAMAGED, BARN DAMAGED.
0730 PM TSTM WND DMG 11 WNW GEORGETOWN 30.71N 97.86W
04/20/2006 WILLIAMSON TX FIRE DEPT/RESCUE
HOUSE DAMAGED.
0750 PM TSTM WND DMG JARRELL 30.82N 97.60W
04/20/2006 WILLIAMSON TX LAW ENFORCEMENT
18 WHEELER BLOWN OVER ON I 35 IN JARRELL.
0750 PM TSTM WND DMG JARRELL 30.82N 97.60W
04/20/2006 WILLIAMSON TX AIRPLANE PILOT
18 WHEELER BLOWN OVER ON I 35 IN JARRELL.
0750 PM TSTM WND DMG JARRELL 30.82N 97.60W
04/20/2006 WILLIAMSON TX LAW ENFORCEMENT
MOBILE HOME BLOWN OVER.
0800 PM FUNNEL CLOUD 7 E JARRELL 30.82N 97.48W
04/20/2006 WILLIAMSON TX PUBLIC
FUNNEL CLOUD ON CR 316 MOVING SSE.
0913 PM LIGHTNING 3 SW JOLLYVILLE 30.42N 97.79W
04/20/2006 TRAVIS TX EMERGENCY MNGR
LIGHTNING STRUCK HOUSE IN 9900 BLOCK OF BRIGHTLING LANE
NEAR PICKFAIR DRIVE. FIRE REPORTED IN ATTIC.
0930 PM TSTM WND DMG 9 NW AUSTIN 30.40N 97.86W
04/20/2006 TRAVIS TX EMERGENCY MNGR
TREE DOWN AND BLOCKING ROADWAY AT CIMA SERENA AND MESA
DRIVE. MANY BRANCHES DOWN IN AREA NEAR STECK AVENUE AND
MESA DRIVE. SOME POWER LINES DOWN AS WELL. AUSTIN POLICE
DEPARTMENT BLOCKING ROADWAYS THAT HAVE FALLEN TREES AND
BRANCHES.
0125 AM HAIL 6 SW HUNT 30.01N 99.40W
04/21/2006 M2.75 INCH KERR TX LAW ENFORCEMENT
VEHICLE WINDOWS BROKEN.
0125 AM HAIL 6 SW HUNT 30.01N 99.40W
04/21/2006 M2.75 INCH KERR TX LAW ENFORCEMENT
6 MI SW OF HUNT ON HWY 39. VEHICLE WINDOWS BROKEN.
0130 AM HAIL 11 SW KERRVILLE 29.93N 99.27W
04/21/2006 M0.75 INCH KERR TX TRAINED SPOTTER
0130 AM HAIL 13 SW KERRVILLE 29.91N 99.29W
04/21/2006 M1.75 INCH BANDERA TX TRAINED SPOTTER
0140 AM HAIL 10 S KERRVILLE 29.90N 99.14W
04/21/2006 M2.00 INCH KERR TX TRAINED SPOTTER
HAIL SIZE RANGED FROM GOLFBALL TO NEAR 2.3 INCHES.
&&
JPBLocal storm report, Apr 25, 5:26 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
526 PM CDT TUE APR 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL KNIPPA 29.30N 99.63W
04/25/2006 M1.75 INCH UVALDE TX CO-OP OBSERVER
&&
RUNEWXThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 4:07 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 53 min |
| Apr 25, 4:59 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 55 min |
| Apr 25, 5:34 PM CDT | Severe Thunderstorm Warning | EWX | Medina | 41 min |
| Apr 25, 5:39 PM CDT | Tornado Warning | EWX | Medina | 36 min |
| Apr 25, 6:40 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio | 35 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.